# SDR IPXA1164614

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT PASSING 16,500 FWD CARGO LITE WARNING, SLIGHT PRESSURIZATION DESCENT.  LEVEL OFF AT 19,000 WITH WARNING DURING DESCENT TO SDF WARNING LIGHT CLEARED AT 10,000FT.  DEFERRED IAW MEL M446301 ASSIGNED.(OPEN)
